# SDR DALA2023010400032

- Difficulty date: January 2, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 83,732 hours, 10,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 4L OVERHEAD EMERGENCY LIGHTING INOP. OVHD EMERGENCY LIGHT COVER MISSING. CORRECTIVE ACTION: INSTALLED NEW LIGHT COVER PER A330 AMM 33-51. (2563944)
